Kvantovaya Elektronika
RUS
ENG
JOURNALS
PEOPLE
ORGANISATIONS
CONFERENCES
SEMINARS
VIDEO LIBRARY
PACKAGE AMSBIB
JavaScript is disabled in your browser. Please switch it on to enable full functionality of the website
General information
Latest issue
Archive
Impact factor
Submit a manuscript
Search papers
Search references
RSS
Latest issue
Current issues
Archive issues
What is RSS
Kvantovaya Elektronika:
Year:
Volume:
Issue:
Page:
Find
Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register
Kvantovaya Elektronika, 1991,
Volume 18
,
Number 10
,
Pages
1209–1211
(Mi qe4292)
This article is cited in
1
scientific paper (total in
1
paper)
Control of laser radiation parameters
Feasibility of reduction of laser divergence
A. V. Yurkin
Full-text PDF (954 kB)
Citations (1)
Abstract:
It is shown that the divergence of the radiation emitted a laser may be reduced if the exit mirror consists of many reflecting inclined planes and the nontransmitting mirror is formed by a single plane.
Received:
31.05.1991
English version:
Soviet Journal of Quantum Electronics, 1991,
Volume 21
,
Issue 10
, Pages
1096–1098
DOI:
https://doi.org/10.1070/QE1991v021n10ABEH004292
Bibliographic databases:
Document Type:
Article
UDC:
621.373.826
PACS:
42.60.Da
,
42.60.Jf
,
42.79.Bh
Language:
Russian
Citation:
A. V. Yurkin, “Feasibility of reduction of laser divergence”,
Kvantovaya Elektronika
,
18
:10 (1991),
1209–1211
[
Sov J Quantum Electron
,
21
:10 (1991),
1096–1098
]
Linking options:
https://www.mathnet.ru/eng/qe4292
https://www.mathnet.ru/eng/qe/v18/i10/p1209
This publication is cited in the following 1 articles:
A.V Yurkin,
Optics Communications
,
114
:5-6 (1995),
393
Citing articles in Google Scholar:
Russian citations
,
English citations
Related articles in Google Scholar:
Russian articles
,
English articles
3
CITATIONS
3
Total citations
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads
:
Abstract page:
135
Full-text PDF :
85
Что такое QR-код?
Contact us:
email
Terms of Use
Registration to the website
Logotypes
©
Steklov Mathematical Institute RAS
, 2025